# SDR FDEA201103030832

- Difficulty date: March 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 86,334 hours, 35,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA0161
- Condition: Cracked
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WHEEL WELL, RT SIDE WALL, BETWEEN  STA 1381 AND 1401 LIGHTNING HOLE NEAR TOP HAS A CRACK COMING OUT OF IT.  VERIFIED BY HFEC REPAIRED CTR WHEEL WELL RT SIDE WALL AT APPROX 1381 AND 1401, REF EA 8-5310-148492 AND EA 8-5310-149330.
